Please use this identifier to cite or link to this item: http://lib.udau.edu.ua/handle/123456789/6149
Title: On the concircular vector fields of spaces with affine connection
Authors: Березовський, Володимир Євгенійович
Keywords: concircular vector field
smoothness class
fundamental equation
manifold with affine connection
Issue Date: 2017
Publisher: University of Nyíregyháza, Hungary
Citation: Hinterleitner I., Berezovski V., Chepurna E., Mikes J. On the concircular vector fields of spaces with affine connection. Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 53-60 (2017)
Abstract: In this paper we study concircular vector fields of spaces with affine connection. We found the fundamental equation of these fields for the minimal requirements on the differentiability of the connection. The maximal numbers of linearly independent fields (with constant coefficients) is equal to n+1 and is realized only on projective flat spaces. Further we found a criterion on the Weyl tensor of the projective curvature of spaces, in which exist exactly n-1 independent concircular vector fields.
URI: http://lib.udau.edu.ua/handle/123456789/6149
ISSN: 1786-0091
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
Berez_33_07.pdf94.8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.